# SDR CA120115006

- Difficulty date: December 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PT6C67C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, G, J
- Precautionary procedure: C

## Discrepancy

(CAN) WHILE ON THE RAMP WITH INTENT TO FLY,  WHEN ENGINES WERE STABLE AT IDLE, THE PILOT RECEIVED A NR 2 DC GEN.  CAUTION FOLLOWED BY LOSS OF TORQUE, NG AND OIL PRESSURE, SLOWLY DECREASING TO ZERO.  TROUBLESHOOTING IS ON-GOING.
